Geometry of differential operators, and odd Laplace operators

Voronov, T. T. and Khudaverdian, Hovannes M. (2003) Geometry of differential operators, and odd Laplace operators. Russian Mathematical Surveys, 58 (1). pp. 197-198. ISSN 0036-0279

[img] PDF
rm597.pdf
Restricted to Repository staff only

Download (116kB)
Official URL: http://www.turpion.org/php/paper.phtml?journal_id=...
Item Type: Article
Subjects: MSC 2010, the AMS's Mathematics Subject Classification > 58 Global analysis, analysis on manifolds
Depositing User: Ms Lucy van Russelt
Date Deposited: 14 Aug 2006
Last Modified: 20 Oct 2017 14:12
URI: http://eprints.maths.manchester.ac.uk/id/eprint/488

Actions (login required)

View Item View Item